# SDR AALA202402291929

- Difficulty date: February 2, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 35,445 hours, 14,615 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: FLOOR PANEL 221 FF HAS CORROSION. RECIEVED NEW PANEL 221FF.
